# SDR 9618322714

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, GEAR WARNING HORN SOUNDED STEADY, COULD NOT SILENCE WITH CUTOUT LEVER. CYCLED GEAR AND HORN WENT OUT.  CLEANED MAIN LANDING GEAR SENSORS AND NOSE GEAR SWITCHES, PERFORMED OPERATIONAL CHECK.
